Papers

Exportar 23 resultados:
Filtros: First Letter Of Title é T  [Limpar todos os filtros]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
M. S. Baptista and Caldas, I. L., Type-II intermittency in the driven Double Scroll Circuit, Physica D: Nonlinear Phenomena, vol. 132, no. 3, pp. 325 - 338, 1999. (482.31 KB)
C
I. L. Caldas, Marcus, F. A., Batista, A. Marcos, Viana, R. L., Lopes, S. R., HELLER, M. V. A. P., Guimarães-Filho, Z. O., Morrison, P. J., and Horton, W., Turbulence Induced Transport in Tokamaks, in PLASMA AND FUSION SCIENCE: 16th IAEA Technical Meeting on Research using Small Fusion Devices; XI Latin American Workshop on Plasma PhysicsAIP Conference Proceedings, Mexico City (Mexico), 2006. (893.58 KB)
I. L. Caldas, Szezech, J. D., Kroetz, T., Marcus, F. A., Roberto, M., Viana, R. L., and Lopes, S. R., Transport barriers in plasmas, Journal of Physics: Conference Series, vol. 370, p. 012001, 2012. (997.15 KB)
R. M. Castro, HELLER, M. V. A. P., Caldas, I. L., da Silva, R. P., Brasilio, Z. A., and Nascimento, I. C., Temperature fluctuations and plasma edge turbulence in the Brazilian tokamak TBR, Physics of Plasmas, vol. 3, no. 3, pp. 971 - 977, 1996. (360.02 KB)
N
I. C. Nascimento, Caldas, I. L., and Galvão, R. M. O., Tokamak research at University of São Paulo, Journal of Fusion Energy, vol. 12922631A2802610D253131312563I333414D83B62282815D, no. 3, pp. 295 - 302, 1993. (209.58 KB)
R
M. Roberto, da Silva, E. C., Caldas, I. L., and Viana, R. L., Transport barrier created by dimerized islands, Physica A: Statistical Mechanics and its Applications, vol. 342, no. 1-2, pp. 363 - 369, 2004. (379.1 KB)
S
I. M. Silva, Schelin, A. B., Viana, R. L., and Caldas, I. L., Transport of blood particles: Chaotic advection even in a healthy scenario, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 30, no. 9, p. 093135, 2020. (2.92 MB)
J. D. Szezech, Caldas, I. L., Lopes, S. R., Viana, R. L., and Morrison, P. J., Transport properties in nontwist area-preserving maps, Chaos: An Interdisciplinary Journal of Nonlinear Science, vol. 19, no. 4, p. 043108, 2009. (3.71 MB)
U
K. Ullmann and Caldas, I. L., Transitions in the parameter space of a periodically forced dissipative system, Chaos, Solitons & Fractals, vol. 7, no. 11, pp. 1913 - 1921, 1996. (1.42 MB)